International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 431628 | https://doi.org/10.1155/S104895339300019X

Ismat Beg, Naseer Shahzad, "Random fixed points and approximations in random convex metric spaces", International Journal of Stochastic Analysis, vol. 6, Article ID 431628, 10 pages, 1993. https://doi.org/10.1155/S104895339300019X

Random fixed points and approximations in random convex metric spaces

Received01 Feb 1993
Revised01 Jun 1993

Abstract

Some random fixed point theorems in random convex metric spaces are obtained. Results regarding random best approximation on random convex metric spaces are also proved.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads273
Citations